# SDR 2003F00106

- Difficulty date: February 3, 2003
- Submitted: February 3, 2003
- Operation: Air carrier
- Aircraft: N557HH
- Make and model: Bolkms BO105S
- Aircraft serial: S557
- Aircraft time: 13,805 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Powerpack
- Part number: 10545023
- Part serial: 1119
- Condition: Malfunctioned
- Location: Hyd System
- Part time: 12,100 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLIGHT AT 800 FT AGL, THE HYDRAULIC PACK SWITCHED FROM SYSTEM NR 1 TO SYSTEM NR 2.  THE COLLECTIVE BOTTOMED OUT ON THE LOWER STOP, PUTTING THE AIRCRAFT NOSE DOWN.  THE AIRCRAFT IMMEDIATELY LOST 200 FEET OF ALTITUDE.  PILOT REPORTED HYD BLOCK LIGHT ON FIRST, FOLLOWED BY HYD 1 AND HYD 2 LIGHTS FOR ABOUT 3 TO 4 SECONDS BEFORE BOTH EXTINGUISHED.  HYD BLOCK REMAINED ILLUMINATED.  LANDING AT NEARBY AIRPORT WAS NORMAL.  HYDRAULIC PACK WAS REMOVED AND SENT TO MANUFACTURER FOR EVALUATION.
